# SDR DALA2025073105731

- Difficulty date: July 23, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N520DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11176
- Aircraft time: 10,112 hours, 2,452 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Lost
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

ATB, IFSD RETURNED HNL DUE TO NR 2 ENGINE OIL LOSS AND ENGINE SHUTDOWN. REPLACED NBR 2 ENGINE.
